Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/27770
Title: Spaces of generalized smoothness in the critical case: optimal embeddings, continuity envelopes and approximation numbers
Authors: Moura, Susana D. 
Neves, Júlio S. 
Schneider, Cornelia 
Keywords: Function spaces of generalized smoothness; Optimal embeddings; Continuity envelopes; Approximation numbers
Issue Date: Nov-2014
Publisher: Elsevier
Citation: MOURA, Susana D.; NEVES, Júlio S.; SCHNEIDER, Cornelia - Spaces of generalized smoothness in the critical case: optimal embeddings, continuity envelopes and approximation numbers. "Journal of Approximation Theory". ISSN 0021-9045. Vol. 187 (2014) p. 82–117
Serial title, monograph or event: Journal of Approximation Theory
Volume: 187
URI: http://hdl.handle.net/10316/27770
ISSN: 0021-9045
DOI: 10.1016/j.jat.2014.07.010
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Spaces of generalized smoothness in the critical case.pdf621.22 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

3
checked on Oct 2, 2021

Page view(s) 50

435
checked on Oct 21, 2021

Download(s) 50

248
checked on Oct 21, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.